Follow
Jayadev S. Athreya
Jayadev S. Athreya
Professor, Department of Mathematics, University of Washington
Verified email at uw.edu - Homepage
Title
Cited by
Cited by
Year
Lattice point asymptotics and volume growth on Teichmüller space
J Athreya, A Bufetov, A Eskin, M Mirzakhani
Duke Mathematical Journal 161 (6), 1055-1111, 2012
1102012
Quantitative recurrence and large deviations for Teichmuller geodesic flow
JS Athreya
Geometriae Dedicata 119, 121-140, 2006
732006
Right-angled billiards and volumes of moduli spaces of quadratic differentials on ℂP1
JS Athreya, A Eskin, A Zorich, J Chaika
Annales Scientifiques de l'Ecole Normale Superieure 49 (6), 1311-1386, 2016
66*2016
Logarithm laws for unipotent flows, II
JS Athreya, G Margulis
arXiv preprint arXiv:1411.5900, 2014
66*2014
Logarithm laws for unipotent flows, I
JS Athreya, G Margulis
Arxiv preprint arXiv:0811.2806, 2008
662008
A Poincaré section for the horocycle flow on the space of lattices
JS Athreya, Y Cheung
International Mathematics Research Notices 2014 (10), 2643-2690, 2013
522013
Deviation of ergodic averages for rational polygonal billiards
JS Athreya, G Forni
Duke Mathematical Journal 144 (2), 285-319, 2008
432008
Cantor set arithmetic
JS Athreya, B Reznick, JT Tyson
The American Mathematical Monthly 126 (1), 4-17, 2019
382019
The gap distribution of slopes on the golden L
JS Athreya, J Chaika, S Lelievre
Contemporary Mathematics 631, 47-62, 2015
382015
The distribution of gaps for saddle connection directions
JS Athreya, J Chaika
Geometric and Functional Analysis 22 (6), 1491-1516, 2012
322012
Ultrametric logarithm laws, II
JS Athreya, A Ghosh, A Prasad
Monatshefte für Mathematik 167 (3), 333-356, 2012
322012
Logarithm laws and shrinking target properties
JS Athreya
Proceedings-Mathematical Sciences 119, 541-557, 2009
322009
Values of random polynomials at integer points
JS Athreya, G Margulis
arXiv preprint arXiv:1802.00792, 2018
292018
Counting generalized Jenkins–Strebel differentials
JS Athreya, A Eskin, A Zorich
Geometriae Dedicata 170 (1), 195-217, 2014
232014
Platonic solids and high genus covers of lattice surfaces
JS Athreya, D Aulicino, WP Hooper, with an appendix by Anja Randecker
Experimental Mathematics 31 (3), 847-877, 2022
222022
Siegel–Veech transforms are in L2.
JS Athreya, Y Cheung, H Masur
Journal of Modern Dynamics 14, 2019
212019
Gap distributions and homogeneous dynamics
JS Athreya
Geometry, topology, and dynamics in negative curvature, London Math. Soc …, 2016
182016
Random affine lattices
JS Athreya
Contemp. Math 639, 169-174, 2015
172015
Spiraling of approximations and spherical averages of Siegel transforms
JS Athreya, A Ghosh, J Tseng
Journal of the London Mathematical Society 91 (2), 383-404, 2015
162015
On the asymptotics of discrete order statistics
JS Athreya, S Sethuraman
Statistics & probability letters 54 (3), 243-249, 2001
152001
The system can't perform the operation now. Try again later.
Articles 1–20